# SDR DALA2024091909191

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 12,947 hours, 6,026 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4PINION TEETH (2EA) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 18SEP24 0147 UTC 02 CORR BY HARMON 02420359 IAH 18SEP24 ATA 5742 RII: N ENTR 02420359 W LH SLAT TRACK PINION NBR 4 REPLACED, REF NRC 006 / SCEPTRE LOG #0562305 FOR MAINTENANCE ACTIONS. (LP# 0562318)
